# SDR HALA2016041900126

- Difficulty date: April 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT STRUCTURE FRAME 67, CORROSION EVIDENT ON UPPER SURFACE.  BULK CARGO FLOOR SUPPORT STRUCTURE AT FRAME 67 -558 REPLACED WITH SERVICEABLE ITEM IAW SRM 51-42-11, REV 89.02.  RE-PROTECTION CARRIED OUT IAW SRM 51-21-11, REV 89.02 AND 51-23-11, REV 89.02.  REMOVAL AND INSTALLATION OF OF THE TIE DOWN POINTS AND PALLET GUIDE RAILS CARRIED OUT IAW MM 25-54-17, REV 52.2 AND MM 25-51-34, REV 52.2.
